Two-point distribution function for a dispersion of impenetrable spheres in a matrix

Research output: Contribution to journalComment/debate

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)6248-6249
Number of pages2
JournalThe Journal of chemical physics
Volume85
Issue number10
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Cite this

@article{c34be270dfc34710992ec2c45a943b51,
title = "Two-point distribution function for a dispersion of impenetrable spheres in a matrix",
author = "Salvatore Torquato",
year = "1986",
month = "1",
day = "1",
doi = "https://doi.org/10.1063/1.451452",
language = "English (US)",
volume = "85",
pages = "6248--6249",
journal = "Journal of Chemical Physics",
issn = "0021-9606",
publisher = "American Institute of Physics",
number = "10",

}

Two-point distribution function for a dispersion of impenetrable spheres in a matrix. / Torquato, Salvatore.

In: The Journal of chemical physics, Vol. 85, No. 10, 01.01.1986, p. 6248-6249.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Two-point distribution function for a dispersion of impenetrable spheres in a matrix

AU - Torquato, Salvatore

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=0012788823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012788823&partnerID=8YFLogxK

U2 - https://doi.org/10.1063/1.451452

DO - https://doi.org/10.1063/1.451452

M3 - Comment/debate

VL - 85

SP - 6248

EP - 6249

JO - Journal of Chemical Physics

JF - Journal of Chemical Physics

SN - 0021-9606

IS - 10

ER -